# SDR SWAA2023060853210

- Difficulty date: May 26, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 49,324 hours, 29,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED COMMON TO LOWER EDGE.<[01] VERIFIED APPLICABILITY IAW SRM 51-10-15-1A-5;[02] REMOVED EGPR ACCESS DOOR AND INITIAL RUBING BLOCK AND TRIM OUT DAMAGE AREA IAW SRM 53-10-15-2R-4 FIG. 204. REQ. VISUAL INSPECTION;[03] CUT OUT REMOVED AREA W-0.425'; L-1;4' IAW SRM 53-10-15-2R-4 FIG. 204;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[06] HFEC INSPECTED INTERNAL INSPECTION AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[07] PERFORMED INSURANCE CUT OF THE TRIM OUT AREA AND VISUAL INSPECTION OF THE TRIM AREA; NO DAMAGE NOTED; IAW SRM 53-10-15-2R-4 FIG. 204;[08] FABRICATED; LOCATED AND DRILLED -2 DOUBLER FROM 2024 T3 CLAD O.050' LOT. 1517310-1 AND -3 FILLER FROM 2024 T3 CLAD 0.040' LOT. 1521700-1 FOR REPAIR IAW SRM 53-10-15-2R-4 FIG. 204. REQ. OK TO TREA AND PRIME REPAIR PARTS;[09] VERIFIED CORRECTIVE ACTION 7 AND 8.;[10] COUNTERSINKED; APPLIED CENICAL CONVERSION COATING AND PRIMED REPAIR PARTS. IAW SRM 51-40-08; SRM 51-20-01; SRM 53-10-15-2R-4. OK TO INSTALL.] INSTALLED REPAIR PARTS IAW SRM 53-10-15-2R-4;[13] VERIFIED CORRECTIVE ACTION #12.;[14] INSTALLED EGPR ACCESS DOOR IAW AMM 52-49-02-400-801. UPDATED MEASUREMENTS TABLE
